# SDR FDEA202308141404

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, R3 DOOR CUTOUT AFT LOWER JAMB WEB SKIN FOUND CRACK AT STATION 1305.25 TO   1315.42 BETWEEN LONGERON 26 RIGHT TO LONGERON 27 RGHT.
